# SDR ASAA1150723

- Difficulty date: November 29, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 6,293 hours, 2,014 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 18PHP9
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 59 hours, 18 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 HF WILL NOT TUNE AND UNABLE TO RECEIVE.  GROUNDED YES. NR 1 HF TRANSCEIVER WILL NOT BITE TEST PER TASK 23 11 00 810 801 NO LED'S COME ON WHEN TEST SWITCH IS PUSHED.  REPLACED NR 1 HF TRANSCEIVER IAW M/M 23 11 21 000 801 & 23 11 21 400 801.  PERFORMED BITE TEST PER TASK 23 11 00 810 801.  NO DEFECTS NOTED.
